# SDR UPS96421302

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Exposed Wire
- Location: Nr 2 Fire Det
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE N/A, LOWER CARGO FIRE DETECTION CAME ON AT 13,000 FT AND WENT OUT WHEN DESCENDING BELOW 10,000 FT.  DIDN'T COME BACK ON FOR REMAINDER OF FLIGHT.  FOUND NR 2 LOWER LOBE DETECTOR POWER WIRE BARE AND CONTACTING CANNON PLUG BACK SHELL.  REPAIRED WIRE, TESTS GOOD.
